Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bad breath, farting and burping a lot. What could the problem?

Hi, I have been farting alot since the last few months which is very unlike me.Now since the last week or two I have started burping alot too. I also started to have bad breath since the last 6 months that was from the stomach . I use to have constipation which i was unaware ofo before but now thankful its treated and I go to the loo everyday..what could be the problem?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
dont be worried..
may be you are developing a lot of gas in your body these days..
it can be due to various reasons..
you may be having a lot of foods that may cause gas in your body..
unhealthy lifestyle also may cause this...
i would suggest you to adopt a healthy life style with good balanced diet...
do go for a walk everyday in the morning...
take tablet rabeprazole 20mg before food twice daily for 7 days..
things will improve...
Answered: Sun, 12 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor